# SDR SWAA2024061891701

- Difficulty date: May 30, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N8692F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33942
- Aircraft time: 26,504 hours, 13,013 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lavatory Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LAVATORY D FWD WALL PANEL DOOR POST CORRORED.<[01] REMOVED AND REINSTALLED MAIN CABIN LAVATORY D FWD WALL PANEL DOOR IN REF B737 CMM 25-40-42.;[02] VERIFIED STEP:1 AUDIT C/W REF MPM 52.02.02;[03] CORRECTION: UPDATED MEASUREMENT TABLE;[04] VERIFIED CORRECTION.
